Journal of Generalized Lie Theory and Applications

Arithmetic Witt-hom-Lie algebras

Daniel Larsson

Full-text: Open access

Abstract

This paper is concerned with explaining and further developing the rather technical definition of a hom-Lie algebra given in a previous paper which was an adaption of the ordinary definition to the language of number theory and arithmetic geometry. To do this we here introduce the notion of Witt-hom-Lie algebras and give interesting arithmetic applications, both in the Lie algebra case and in the hom-Lie algebra case. The paper ends with a discussion of a few possible applications of the developed hom-Lie language.

Article information

Source
J. Gen. Lie Theory Appl., Volume 3, Number 4 (2009), 297-310.

Dates
First available in Project Euclid: 6 August 2010

Permanent link to this document
https://projecteuclid.org/euclid.jglta/1281106597

Digital Object Identifier
doi:10.4303/jglta/S090403

Mathematical Reviews number (MathSciNet)
MR2602992

Zentralblatt MATH identifier
1231.17023

Subjects
Primary: 17B99: None of the above, but in this section 14G99: None of the above, but in this section 11G05: Elliptic curves over global fields [See also 14H52] 11R99: None of the above, but in this section 13F99: None of the above, but in this section

Keywords
Nonassociative rings Lie algebras Lie superalgebras Algebraic geometry Arithmetic problems Elliptic curves Arithmetic algebraic geometry

Citation

Larsson, Daniel. Arithmetic Witt-hom-Lie algebras. J. Gen. Lie Theory Appl. 3 (2009), no. 4, 297--310. doi:10.4303/jglta/S090403. https://projecteuclid.org/euclid.jglta/1281106597


Export citation

References

  • S. Caenepeel and I. Goyvaerts. Hom-Hopf algebras. Preprint arxiv:0907.0187, 2009.
  • A. Fröhlich. Some remarks on wild extensions of number fields. J. Reine Angew. Math., 495 (1998), 29–33.
  • J.T. Hartwig, D. Larsson and S.D. Silvestrov. Deformations of Lie algebras using $\sigma$-derivations. J. Algebra, 295 (2006), 314–361.
  • D. Larsson. Global and Arithmetic Hom-Lie algebras. Preprint, Uppsala University, U.U.D.M Report 2008:44; 2008.
  • D. Larsson and S.D. Silvestrov. Quasi-deformations of ${\mathfrak{sl}}\sb 2(\mathbb{F})$ using twisted derivations. Comm. Algebra, 35 (2007), 4303–4318.
  • J. S. Milne. Étale Cohomology. Princeton Mathematical Series, 33, Princeton University Press, Princeton, 1980.
  • E. Nauwelaerts and F. Van Oystaeyen. Introducing crystalline graded algebras. Algebr. Represent. Theory, 11 (2008), 133–148.
  • A. Schmidt. An arithmetic site for the rings of integers of algebraic number field. Invent. Math., 123 (1996), 575–610.
  • J. H. Silverman. Advanced Topics in the Arithmetic of Elliptic Curves. Grad. Texts in Math., 151, Springer-Verlag, New York, 1994. }